# SDR QXEA200500581

- Difficulty date: March 22, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT ENGINE TRAILING EDGE TRANSCOWL FORWARD EDGE WORN ON BOTTOM CRACKED ON TOP AT 2 O'CLOCK AND 4 O'CLOCK POSITIONS.  REPAIRED IAW REO 670-78-33-347 AND HORIZON AIR EA R-78-26.
